# SDR UALA2012091005091

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 68,512 hours, 25,418 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE NOTED NR 1 ENGINE LEAKING FUEL FROM STRUT DRAIN.  FOUND NR 1 ENGINE MAIN FUEL LINE COUPLING LEAKING, APPROX 2FT FWD OF WING FWD SPAR, REPLACED COUPLING O-RINGS.
